# SDR CA140321016

- Difficulty date: March 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 2968520629
- Condition: Damaged
- Location: Lt Mlg
- Part time: 1 hours
- Component: Wheel Assy, Bfgoodrich, 4151171
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS OBSERVED BY THE FLIGHT CREW THAT EXCESSIVE POWER WAS REQUIRED TO MAINTAIN FWD MOTION OF ACFT.  LT MAIN OUTER WHEEL ALSO HAS EXCESSIVE SHIMMY AND & OR WOBBLE AT TAXI SPEEDS ABOVE 5 KNOTS.  THE LT MLG AXLE, WHEEL ASSEMBLIES & BRAKES WERE REPLACED & THE ACFT WAS RETURNED TO SERVICE.  BASED ON THE DAMAGE TO THE INBD BEARING CONE.  THERE WAS ANOTHER SUSPECTED MLG BEARING FAILURE ON AC 408 SN 4460 IAW SDR 20140314015.
